Alert archive / Kansas / Areal Flood Warnings in 2014

Areal Flood Warning 21, NWS Wichita, KS

May 24, 2014Chase County, Greenwood County, Kansas

NWS Wichita, KS issued this areal flood warning at May 24, 2014, 7:18 PM CDT for Chase County, Greenwood County, Kansas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2014, 7:18 PM CDT (00:18 UTC)
Expired
May 25, 2014, 7:15 AM CDT
In force
12 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Chase County, KS, Greenwood County, KS

The radar

The Topeka radar (KTWX), 104 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WGUS43 KICT 250018
FLWICT

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
718 PM CDT SAT MAY 24 2014

KSC017-073-251215-
/O.NEW.KICT.FA.W.0021.140525T0018Z-140525T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
718 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHWESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 715 AM CDT SUNDAY

* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN HAVE FALLEN 
  ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2       
  INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3798 9617 3795 9652 3812 9651 3818 9636
      3817 9614

$$

JAKUB
2 follow-up statements
083 
WGUS83 KICT 250205
FLSICT

FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT SAT MAY 24 2014

KSC017-073-251215-
/O.CON.KICT.FA.W.0021.000000T0000Z-140525T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENWOOD KS-CHASE KS-
905 PM CDT SAT MAY 24 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT SUNDAY FOR
SOUTHEASTERN CHASE AND NORTHWESTERN GREENWOOD COUNTIES...

MINOR FLOODING WILL BE POSSIBLE ACROSS THE WARNED AREA THROUGH THE 
NIGHT TIME HOURS DUE TO EXCESSIVE RUNOFF FROM THE EARLIER HEAVY 
RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3798 9617 3795 9652 3812 9651 3818 9636
      3817 9614

$$

JAKUB
972 
WGUS83 KICT 251203
FLSICT

FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
703 AM CDT SUN MAY 25 2014

KSC017-073-251213-
/O.CAN.KICT.FA.W.0021.000000T0000Z-140525T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENWOOD KS-CHASE KS-
703 AM CDT SUN MAY 25 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN CHASE AND
NORTHWESTERN GREENWOOD COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3798 9617 3795 9652 3812 9651 3818 9636
      3817 9614

$$

SMITH

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at May 24, 6:45 PM CDT, 33 minutes earlier.

Area forecast discussion, May 24, 6:45 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT SAT MAY 24 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 322 PM CDT SAT MAY 24 2014

BROKEN RECORD FORECAST CONTINUES WITH LITTLE CHANGE IN AIRMASS
THROUGHOUT THIS PERIOD. EXPECT PRECIPITATION TO PERSIST THROUGH
SUNSET...WITH ANOTHER INCREASE IN CHANCES DEVELOPING SOME TIME AFTER
MIDNIGHT AS RIPPLE IN FLOW WORKS THROUGH RIDGE AXIS. PRECIPITATION
WILL LIKELY LINGER INTO SUN MORNING MAINLY IN SOUTHEAST KS.
CURRENTLY THINKING ONLY SLIGHT CHANCES AREA WIDE DURING EARLY
AFTERNOON...WITH MODELS STILL SUGGESTING A BETTER CHANCE DURING THE
EVENING/OVERNIGHT. TIMING OF COURSE WITH ALL OF THESE ARE SUSPECT. WITH
EXTENSIVE CLOUDS/PRECIPITATION...EXPECT DIURNAL TEMPERATURE RANGE
TO BE REDUCED THROUGHOUT THE PERIOD. HIGH TEMPERATURES WILL BE A
FUNCTION OF CLOUDS/PRECIPITATION...WITH ANY PERSISTENT RAINY
LOCATIONS LIKELY COOLER THAN FORECAST...AND ANY SIGNIFICANT BREAKS
IN CLOUDS WILL PUSH TEMPERATURES ABOVE FORECAST MAXES. WILL
CONTINUE TO SEE ISOLATED FLOODING THREAT GIVEN RELATIVELY DEEP
MOISTURE AND SLOW MOVEMENT. ANTICIPATE MUCH OF THE FLOODING TO BE
A RESULT OF TORRENTIAL RATES OVERWHELMING LOCAL DRAINAGE
CAPABILITIES. -HOWERTON

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 322 PM CDT SAT MAY 24 2014

UPPER LOW WILL SLOWLY DRIFT EAST/SOUTHEAST UNDER LONGWAVE RIDGE.
LATEST RUNS OF GFS/ECMWF ARE STILL IN PRETTY GOOD AGREEMENT WITH
TRACK OF LOW.  HOWEVER CONFIDENCE IN THIS ACTUALLY VERIFYING IS
LOW...GIVEN PROPENSITY FOR MODELS TO ERR IN THESE PATTERNS.
TEMPERATURES LIKELY WILL REMAIN A BIT BELOW NORMAL GIVEN MOIST SOIL
AND MOIST SOUTHEAST FLOW. RELATIVELY MOIST AIRMASS REMAINS IN
PLACE WITH WEAK FLOW ALOFT...THUS CONTINUED THREAT FOR MAINLY AFTERNOON
PRECIPITATION THROUGHOUT THE PERIOD. -HOWERTON

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 645 PM CDT SAT MAY 24 2014

SCATTERED AREAS OF CONVECTION WILL CONTINUE TO AFFECT SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS EVENING...RESULTING IN PERIODS
OF IFR/MVFR CIGS/VSBYS. LITTLE CHANGE IN THE WEATHER PATTERN IS
EXPECTED INTO SUNDAY...WITH A MOIST/UNSTABLE AND UNCAPPED AIRMASS
REMAINING IN PLACE ACROSS THE AREA. AREAS OF STRATUS CIGS AND
MVFR FOG VSBYS ARE ALSO EXPECTED EARLY SUNDAY MORNING.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  81  64  81 /  40  40  50  40
HUTCHINSON      65  80  63  81 /  40  40  50  40
NEWTON          65  80  63  81 /  40  40  50  40
ELDORADO        65  80  63  81 /  40  50  50  40
WINFIELD-KWLD   66  81  64  82 /  40  50  50  40
RUSSELL         64  81  62  81 /  40  30  40  40
GREAT BEND      63  80  62  80 /  40  30  40  40
SALINA          65  82  64  81 /  40  40  40  40
MCPHERSON       65  81  63  80 /  40  40  50  40
COFFEYVILLE     67  83  66  83 /  40  40  50  40
CHANUTE         65  83  65  83 /  40  40  50  40
IOLA            65  82  65  82 /  40  40  50  40
PARSONS-KPPF    66  83  65  83 /  40  40  50  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, May 24, 3:43 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT SAT MAY 24 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-252045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
343 PM CDT SAT MAY 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND STORMS ARE EXPECTED TONIGHT. THE STRONGER
STORMS WILL BE CAPABLE OF 50 MPH WINDS AND SMALL HAIL. HOWEVER...THE
MAIN THREAT WILL BE LOCALIZED FLOODING DUE TO THE HIGH RAINFALL
RATES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND STORMS ARE EXPECTED TO CONTINUE THROUGH AT LEAST
WEDNESDAY. SMALL HAIL AND WINDS TO 50 MPH WILL BE POSSIBLE WITH
THE STRONGER STORMS. LOCALIZED FLOODING WILL REMAIN THE PRIMARY
THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. REPORTS OF
FLOODING OR RAINFALL IN EXCESS OF 1.5 INCHES WOULD BE APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Special weather statement, May 24, 3:38 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT SAT MAY 24 2014

KSZ070-242130-
GREENWOOD-
338 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 430 PM CDT

* AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR HAMILTON...OR 11 MILES
  NORTHEAST OF EUREKA...MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON AND VIRGIL.

WINDS TO 50 MPH AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER
STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR
LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3815 9596 3787 9596 3788 9627 3802 9632
TIME...MOT...LOC 2038Z 258DEG 8KT 3796 9618

JAKUB
Special weather statement, May 24, 4:27 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
427 PM CDT SAT MAY 24 2014

KSZ070-071-242215-
GREENWOOD-WOODSON-
427 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  NORTHWESTERN WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 515 PM CDT

* AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF HAMILTON...OR
  15 MILES NORTHEAST OF EUREKA...MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VIRGIL.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL ALSO PRODUCE PONDING OF WATER ON ROADWAYS DUE TO
TORRENTIAL DOWNPOURS.

&&

LAT...LON 3785 9586 3788 9614 3804 9613 3807 9595
      3804 9595 3805 9590 3805 9585
TIME...MOT...LOC 2126Z 262DEG 8KT 3793 9604

JAKUB
Special weather statement, May 24, 5:30 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT SAT MAY 24 2014

KSZ072-242300-
ALLEN-
530 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 600 PM CDT

* AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR KINCAID...OR 14 MILES NORTHEAST
  OF IOLA...MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN ALLEN COUNTY.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM MAY ALSO PRODUCE PONDING OF WATER ON ROADWAYS DUE TO
TORRENTIAL DOWNPOURS.

&&

LAT...LON 3793 9507 3792 9508 3794 9525 3800 9527
      3805 9528 3804 9508 3803 9507
TIME...MOT...LOC 2229Z 254DEG 7KT 3802 9517

JAKUB
Special weather statement, May 24, 6:21 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
621 PM CDT SAT MAY 24 2014

KSZ069-250000-
BUTLER-
621 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LEON...OR 16
  MILES SOUTHEAST OF EL DORADO...MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEON AND BEAUMONT.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS DUE TO
TORRENTIAL RAINFALL.

&&

LAT...LON 3769 9688 3784 9652 3755 9653 3755 9680
TIME...MOT...LOC 2321Z 222DEG 7KT 3762 9673

JAKUB
Special weather statement, May 24, 6:24 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT SAT MAY 24 2014

KSZ092-093-250015-
COWLEY-SUMNER-
624 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GEUDA
  SPRINGS...OR 13 MILES SOUTHEAST OF WELLINGTON...MOVING NORTHEAST AT
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OXFORD.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS DUE TO
TORRENTIAL DOWNPOURS.

&&

LAT...LON 3735 9731 3732 9699 3708 9712 3713 9733
TIME...MOT...LOC 2324Z 209DEG 11KT 3717 9720

JAKUB
Special weather statement, May 24, 7:00 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CDT SAT MAY 24 2014

KSZ092-093-250030-
COWLEY-SUMNER-
700 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR UDALL...OR 9 MILES NORTHWEST OF
  WINFIELD...MOVING NORTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UDALL AND ROCK.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS DUE TO
TORRENTIAL RAINFALL.

&&

LAT...LON 3734 9722 3747 9719 3747 9692 3732 9699
TIME...MOT...LOC 0000Z 194DEG 10KT 3734 9711

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:00 PM CDTSpecial Weather StatementICTCowley30 min
May 25, 2:19 PM CDTSpecial Weather StatementICTCowley26 min
May 25, 2:52 PM CDTSpecial Weather StatementICTButler38 min
May 25, 3:42 PM CDTAreal Flood WarningICTCowley5 hr
May 25, 4:33 PM CDTSpecial Weather StatementICTSedgwick42 min
May 25, 5:00 PM CDTSpecial Weather StatementICTChautauqua, Elk45 min
May 25, 6:06 PM CDTSpecial Weather StatementICTWoodson39 min
May 25, 6:47 PM CDTSpecial Weather StatementICTAllen58 min

Nearby

Areal Flood Warnings in Kansas, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.